# SDR REXA2016051700861

- Difficulty date: May 17, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS 533 IS CORRODED BELOW LT FLOOR SILL.  CONTINUATION CARD 81519011 OPS 66 & 74.  CUT OUT CORRODED SECTION IAW SRM 53-00-06-201-001-A03.  PERFORMED EDDY CURRENT IAW SRM 53-00-06-201-001-A03 STEP 6C.  INSTALLED REPAIR SECTION IAW SRM 53-00-06-201-001-A03.
